# SDR P2EA2001M0010

- Difficulty date: November 10, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,228 hours, 22,718 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 2730426
- Part serial: 1247H
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE START VALVE WOULD NOT OPEN. AIRCRAFT RETURNED TO GATE. REMOVED AND REPLACED START VALVE IAW MM 80-11-21. OPERATIONAL CHECK NORMAL.
